# SDR DALA2016121609910

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 67,666 hours, 49,602 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ODI INSPECTION FOR SMOKE. FOUND DAMAGE TO WEBBING ON FRAME BS 1380 AND CRACKS IN SUPPORT BRACKET PIN.  INSTALLED A TIME LIMITED REPAIR IAW ERA 553587-14 REV ORG.
